# SDR AALA202509059684

- Difficulty date: June 19, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE LOCATED AT PRESSURE DECK MEMBRANE TO CENTER BOX AREA, ON FR36 AND -Y1523 PLUS 3 INCHES TO INBOARD, RH SIDE. D=0.102 INCHES. MAINTENANCE  PERFORMED TIME LIMTED REPAIR LOCATED ON FR36 AND -Y1523 PRESSURE DECK PANEL TO CENTER AREA RH SIDE IAW  EA 365826.
